Eigenvalue distribution of large random matrices Leonid Pastur, Mariya Shcherbina

By: Pastur, Leonid A [author]
Contributor(s): Shcherbina, Mariya [author] | American Mathematical Society [publishing body]
Material type: TextTextLanguage: English Series: Mathematical surveys and monographs volume 171Publisher: Providence, Rhode Island American Mathematical Society [2011]Description: xiv, 632 pagesISBN: 9780821852859Other title: Large random matrices | Large random matrices [Rückentitel]Subject(s): Distribution (Probability theory) | Random matricesDDC classification: 519.2/4 | 519.24 | 60F05 | 60B20 LOC classification: QA273.6Other classification: 31.25 | 31.70 | SK 820 | 17,1 | mat Online resources: table of contents | statement of content
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
Book Book Library
519-2011 (Browse shelf) Available AT-ISTA#001077
Total holds: 0

bibliography: pages 611-629 and index

There are no comments for this item.

to post a comment.

Powered by Koha